Journal of Symbolic Logic

Review: Garrett Birkhoff, Saunders MacLane, Algebra of Classes

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 19, Issue 2 (1954), 140.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731871

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Garrett Birkhoff, Saunders MacLane, Algebra of Classes. J. Symbolic Logic 19 (1954), no. 2, 140. https://projecteuclid.org/euclid.jsl/1183731871


Export citation